# SDR R61A201702060105

- Difficulty date: February 6, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 34,530 hours, 21,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE L1 DOOR SLIDE INDICATOR WAS NOT LING UP WHEN THE DOOR WAS SHUT AND ARMED. MAINTENANCE ADJUSTED L1 ESCAPE SLIDE WINDOW FRAME ON DOOR PER AMM AND OPS CHECKED GOOD.
